# SDR DALA2024052805540

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N388DN
- Make and model: Airbus A321-211
- Aircraft serial: 9043
- Aircraft time: 14,790 hours, 6,347 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3088 - ATB - DUE TO AFT CARGO DOOR OPEN MESSAGE DURING CLIMB. CORRECTIVE ACTION: DEFERRED AFT CARGO DOOR INDICATION PER MEL. LATER REPLACED CARGO DOOR PROX SENSOR 32WV. (LP 5286194)
